# SDR ASAA0640388

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP TE REPAIR AT IB END DELAMINATED.  REMOVED PREVIOUS REPAIR PREPPED AREA FABRICATED AND INSTALLED SKIN AND DOUBLER PIECES IAW SRM 51 70 10.
